Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Urination. Had blood clots present. Why am I tired with bad cough?

im 21 years old girl,im having the weird sensation towards end of urinating since morning,and i just found out that there is little blood clot present on my tissue when i used it to wipe my genital after urination ..this few days i feel extremely tired and coughing non stop for almost 2 weeks..and everyday having the yellowish gooey fluid present on my underwear and after urination..can i ask what possible diagnosis or illness im having?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It looks an urinary tract infection [UTI], which is common in women.No need to panic .
Consult a gynecologist or a GP who can give broad spectrum antibiotics which can take care of your cough and UTI.
Meanwhile maintain good personal hygiene, a simple water douching with water after urination will work wonders for you.
First go to your gynecologist without delay.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor